
RELIABILITY INDICES OF DISCRETE-TIME GeoX/G/1 QUEUEING SYSTEM WITH UNRELIABLE SERVICE STATION AND MULTIPLE ADAPTIVE DELAYED VACATIONS
Yinghui TANG, Miaomiao YU, Xi YUN ,Shujuan HUANG
系统科学与复杂性(英文) ›› 2012, Vol. 25 ›› Issue (6) : 1122-1135.
RELIABILITY INDICES OF DISCRETE-TIME GeoX/G/1 QUEUEING SYSTEM WITH UNRELIABLE SERVICE STATION AND MULTIPLE ADAPTIVE DELAYED VACATIONS
RELIABILITY INDICES OF DISCRETE-TIME GeoX/G/1 QUEUEING SYSTEM WITH UNRELIABLE SERVICE STATION AND MULTIPLE ADAPTIVE DELAYED VACATIONS
/
〈 |
|
〉 |